Buy Osteomol Paracetamol Tablets 665mg 96 Online | Pharmacy Direct

Osteomol Paracetamol Tablets 665mg 96

Note: This product is a Pharmacist Only Medicine and requires pharmacist advice for us to send it to you. If you order this product, you will be required to call us within 48 hours on 07 5510 7759 to complete the order. In the event that you do not do this, the product will be deleted from your order and the balance of your order will be dispatched. This is not required if you have a doctor's prescription.
BrandsOsteomol
Catalogue ID:788800
Product Code:9339218002881
Availability:In Stock
  • $5.99
    or 4 payments of $1.50 with afterpay Info


This product has a maximum order quantity of 2

Osteomol 665 Paracetamol is formulated with bi-layer technology which delivers immediate and sustained pain relief. Persistent pain may be associated with Osteoarthritis, muscular aches and/or pains such as backache. Each dose provides up to eight hours relief from persistent osteoarthritis pain.


Osteomol 665 Paracetamol provides relief of persistent pain associated with Osteoarthritis.

Osteomol 665 Paracetamol are capsule shaped tablets, making them easier to swallow with water.

The paracetamol in Osteomol 665 Paracetamol is released in 2 stages. The first stage provides a immediate release for rapid relief followed by the second stage which provides a slow release over the balance of the eight hour period to provide prolonged pain relief.

Osteomol 665 Paracetamol also provides relief of pain associated with muscle  aches and pains.

Osteomol 665 Paracetamol tablets contain 665mg of paracetamol as the active ingredient in a modified release tablet.

Osteomol 665 Paracetamol is gluten, lactose and sugarfree.


How to use:

  • Swallow the tablets whole with water or other fluid.
  • Do not crush the tablets. They can be taken with or without food.


How long to use it:

Children 12 year to Adults: 2 tablets, swallowed whole with water three times a day or every 6-8 hours (maximum 6 caplets in 24 hours).

Do not give this medicine for longer than 48 hours at a time unless advised to by a doctor.

Customers who bought Osteomol Paracetamol Tablets 665mg 96 also bought

Rafen Ibuprofen 200mg 50 Tablets

General InformationFor the temporaary relief of pain where inflammation is present Indications50 tab..

$2.39
Best Price Ex Tax: $2.39

Panadol Osteo 96 Caplets

Panadol Osteo is a patented bi-layer tablet incorporating an immediate release and a sustained relea..

$7.49
Best Price Ex Tax: $7.49
$7.50
Best Price Ex Tax: $7.50

Parapane Paracetamol 500mg 100 Caplets

Provides effective relief for a variety of mild to moderate pains, including headaches, toothaches, ..

$2.50
Best Price Ex Tax: $2.50
The product is currently Out-of-Stock. Enter your email address below and we will notify you as soon as the product is available.
Name
Email